# SDR UPS97224586

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, O/B AILERON TAB LOWER SURFACE HAS TWO AREAS OF DELAMINATION, ONE 30 FROM I/B END AND ONE 17 FROM I/B END T/E.  REPAIRED AILERON TAB PER SRM 51-40-06.
